MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH
Catalog Number 5950009
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 04/02/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2014 - patient was diagnosed with incarcerated incisional ventral hernia thereby underwent open repair with implant of ventrio st mesh (device #1).Per op notes, "a ventrio st mesh (device #1) was placed, sutured and tacked." on (b)(6) 2015 - patient was diagnosed with recurrent ventral incisional hernia thereby underwent open repair with partial explant of ventrio st mesh (device #1) and implant of ventrio st mesh (device #2).Per op notes, "the mesh (device #1) was dissected except the superior part and removed.A ventrio st mesh (device #2) was placed and sutured." on (b)(6) 2015 - patient was diagnosed with epigastric incisional hernia thereby underwent open repair with implant of ventralex st mesh (device #3).Per op notes, "a ventralex st mesh (device #3) was placed and sutured." on (b)(6) 2016 - patient was diagnosed with incarcerated incisional epigastric hernia thereby underwent laparoscopic repair with implant of synthetic mesh.Per op notes, "omental adhesions identified to the previous mesh (device #3) were reduced and a synthetic mesh was placed and tacked.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr was submitted to represent the bard/davol ventralex st (device #3).An additional supplemental emdr was submitted represent the ventrio st (device #1).Note, the manufacturing date (15-feb-2015) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALEX ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22327630
Report Number1213643-2025-00519
Device Sequence Number21203110
Product Code FTL
UDI-Device Identifier00801741031496
UDI-Public(01)00801741031496(17)170228(10)HUZB1057
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K101928
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue Number5950009
Device Lot NumberHUZB1057
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale